Stable analytic continuation using hypergeometric summation

Authors
Citation
Vk. Tuan, Stable analytic continuation using hypergeometric summation, INVERSE PR, 16(1), 2000, pp. 75-87
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
INVERSE PROBLEMS
ISSN journal
0266-5611 → ACNP
Volume
16
Issue
1
Year of publication
2000
Pages
75 - 87
Database
ISI
SICI code
0266-5611(200002)16:1<75:SACUHS>2.0.ZU;2-Q
Abstract
An algorithm for reconstructing analytic functions from exponentially space d samples is considered. Approximation errors and stability estimates are o btained.